# SDR QXEA2019072500281

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 10,185 hours, 10,904 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 10,185 hours, 10,904 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLAP POWER CAUTION ILLUMINATED WHEN SELECTING FROM FLAPS 15° TO 35°. CHECKLIST RESET DID NOT WORK. PERFORMED A GO-AROUND. LANDED WITHOUT INCIDENT WITH FLAPS AT 15. REMOVED FROM SERVICE. FOUND ECU CONTINUOUS BIT MSG IN CDS. REF FIM TASK 27-50-00-810-807. CLEARED CDS FAULT MSG AND REMOVED AND REPLACED FLAP CONTROL UNIT AS A PRECAUTIONARY MEASURE IAW AMM TASKS 27-51-01-000-801 AND 27-51-01-400-801. FUNCTIONAL TEST OF FLAP CONTROL SYSTEM GOOD IAW AMM 27-51-00-720-801. NO CDS MSGS OR CAUTIONS NOTED. A/C OKAY FOR CONTINUED SERVICE.
